# SDR SWAA2021112241444

- Difficulty date: November 6, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL I/B OF #8 SPOILER THE LOWER WEB O/B ATTACH ANGLE IS CRACKED AT FLAP LOAD RIB ; / [01] REMOVED AND REPLACED RT WING UPPER T/E PANEL I/B OF #8 SPOILER THE LOWER WEB O/B ATTACH ANGLE P/N 115A6260-2 IAW SRM 51-40-02 AND AIPC 57-42-51-03; [02] VERIFIED REPLACEMENT OF RT WING UPPER T/E PANEL; I/B OF #8 SPOILER; LOWER WEB O/B ATTACH ANGLE PER SRM 51-40-02 AND AIPC 57-42-51-03
